# SDR ASAA2015082312875

- Difficulty date: August 23, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,616 hours, 7,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12693
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 27,481 hours, 8,483 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON LANDING CHECK RECALL, DID RESET.  ACFT GROUNDED. INTERROGATED LT NR 1 ZONE TEMP CONTROLLER.  FOUND HARD FAULT FOR THE LT RAM AIR DOOR ACTUATOR, REF: AMM 21-61-00.  REMOVED AND INSTALLED NEW LT RAM AIR DOOR ACTUATOR.  REF; AMM 21-51-21. ALL TESTS GOOD, ZONE TEMP CONTROLLER INTERROGATED GOOD.
